Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 223–223 | Cite as

Prednisolone/tofacitinib

Diabetes mellitus and zoster reactivation with lymphocytic meningitis: case report
Case report
  • 19 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 32-year-old man developed diabetes mellitus during treatment with prednisolone. He also developed zoster reactivation and lymphocytic meningitis during treatment with tofacitinib [routes not stated].

The man presented for intermittent fever, dry cough, rash over the metacarpophalangeal (MCP) joints, lid oedema and acral skin lesions in spring of 2017 due to progressive dyspnoea of two weeks. Additionally, he also had arthralgia, myalgia, night sweats and fatigue. He was diagnosed with clinically amyopathic dermatomyositis (CADM) along with interstitial pneumonitis. Subsequently, he started receiving high-dose steroid therapy with prednisolone 250mg daily, cyclophosphamide and repeated plasmapheresis. In the subsequent months, due to progressive interstitial lung disease,...

Reference

  1. Hornig J, et al. Response of dermatomyositis with lung involvement to Janus kinase inhibitor treatment. [German]. Zeitschrift fur Rheumatologie 77: 952-957, No. 10, Dec 2018. Available from: URL: http://doi.org/10.1007/s00393-018-0565-8 [German; summarised from a translation] - GermanyCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations